# SDR DL764020531

- Difficulty date: May 10, 2002
- Submitted: May 30, 2002
- Operation: Air carrier
- Aircraft: N831MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29702
- Aircraft time: 4,946 hours, 2,085 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Part serial: 11820
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BATTERY PACK FUSES BLOWN, EMERGENCY LIGHTS INOP.  REPLACED PWR SUPPLY.
